RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 14, Issue 4(88)  


Theory of intrinsic homologies
V. A. Rokhlin
3
Finite non-coalitional games
N. N. Vorob'ev
21
The inverse problem in the quantum theory of scattering
L. D. Faddeev
57
On approximation methods in the inverse problem in the quantum theory of scattering
V. K. Mel'nikov
121

Scientific notes and problems
Sufficient conditions for univalency of the solution of the inverse problem of the theory of filtration
L. A. Aksent'ev
133
On the impossibility of constructing a linear polynomial operator giving an approximation of best order
D. L. Berman
141
On a property of unconditional bases in $L^p$ space
V. F. Gaposhkin
143
On asymptotic stability of systems with lagging argument
V. E. Germaidze
149
On a question of homological algebra
E. S. Golod
157
Problem
A. B. Kuzhel'
158
On bounds of indexes of matrix-functions
I. Ts. Gokhberg
159
On a sufficient condition for compactness of a family of continuous functions
V. V. Grushin
165
Theory of special classes of univalent functions. II
V. A. Zmorovich
169
On domains convex with respect to a class of polynomials
L. Ya. Makarova
173
On some methods of functional analysis in the theory of operators and partial differential equations with parameters
V. P. Maslov
179
Estimate of the remainder in a Taylor series for analytic functions with bounded $r$th derivative
G. M. Mordasova
187
On meromorphic solutions of a difference equation
A. G. Naftalevich
195
On closed mappings
V. I. Ponomarev
203
On an application of latticed matrices in the mechanics of corpuscular systems
P. Rózsa
207
On asymptotic differentiability of functions of two real variables
F. I. Shmidov
213
On an analog of an integral of Cauchy type
M. S. Shneerson
217

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
223
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On a nonlinear operator in Orlicz spaces
I. V. Shragin
233
On a local theorem for Markov chains with continuous time
S. Kh. Sirazhdinov
235

Mathematical Events in the USSR
New developments in computational mathematics and computer science
A. I. Kondalev
237
Scientific and Technical Conference of Moscow Power Engineering Institute
É. S. Rakova
243
Scientific and Technical Conference of Moscow Higher Technical School
A. F. Lapko
245

Reviews and Bibliography
M. V. Pototskii, Plane Analytical Geometry (review)
P. S. Modenov
247
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019